# SDR DALA201910216018

- Difficulty date: October 20, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 106,395 hours, 14,841 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Light
- Condition: Damaged
- Location: Overhead Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMRGENCY LIGHT OVHD PANEL. DUE TO REPORT OF ANNUNCIATOR LIGHT ON EMERGENCY LIGHTS OVERHEAD PANEL IN POOR CONDITION PLEASE REPLACE PANEL. FOUND UNARMED LIGHT ASSY DAMAGED. REPLACED UNARMED LIGHT ASSY PER BSWPM 20-83. TESTS OK. (LP1323557)
